Journal article icon

Journal article

ALTERNANT SPIN WAVES IN HEISENBERG ANTIFERROMAGNET

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268976700101551

Authors


Journal:
MOLECULAR PHYSICS
Volume:
12
Issue:
4
Pages:
319-and
Publication date:
1967-01-01
DOI:
EISSN:
1362-3028
ISSN:
0026-8976
URN:
uuid:0ad415d3-0ded-46d3-b2b0-9c01a0587bc1
Source identifiers:
760
Local pid:
pubs:760

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP